Taking DDAVP through rhinal tube for "possible" diabetes insipidus... I void way more urine (2 to 3x as much) than I drink fluids/eat watery foods, and void frequently (also under treatment for OAB). DDAVP slows down the frequency/volume but after a few days on it, my blood pressure spikes way up, have intense headache, and frequency/volume increases. Taking lowest possible dose once/day. Anyone else have a similar experience?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - i've searched all over the internet but I cannot seem to find out if I should?
Posted 10 Dec 2009 • 1 answer
Posted 30 Aug 2010 • 1 answer
Diabetes Insipidus - yes my insurance will no longer pay for DDAVP spray and cannot go off the drug?
Posted 19 Dec 2013 • 2 answers
Posted 18 Oct 2014 • 1 answer
Can you break desmopressin tablets. we have been prescribed the 0.1 mg dose and the control has been
Posted 16 Sep 2016 • 1 answer